# SDR 2006UALA00066

- Difficulty date: January 14, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 15,210 hours, 6,072 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED 3SV TEST.  FAILED *EPSU BATTERY AFT L*.
